Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A smoothest curve approximation

Author: John C. Holladay
Journal: Math. Comp. 11 (1957), 233-243
MSC: Primary 65.00
MathSciNet review: 0093894
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. B. Scarborough, Numerical Mathematical Analysis, Second Edition, Oxford Univ. Press, London, 1950, Chapter VIII. MR 0039361 (12:537c)
  • [2] F. B. Hildebrand, Introduction to Numerical Analysis, McGraw-Hill Book Co., New York, 956. p. 150. MR 0347033 (49:11753)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society